# SDR AALA20101003DFW07

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 57,105 hours, 19,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY LAVATORY MOUNTED EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REPAIRED CORRODED SPLICE AT LAVATORY AFT WALL.  OPS CHECKS GOOD.
